Skip to main content
Article
BINARIES IN GLOBULAR-CLUSTERS
PUBLICATIONS OF THE ASTRONOMICAL SOCIETY OF THE PACIFIC
  • P HUT
  • S MCMILLAN
  • J GOODMAN
  • M MATEO
  • ES PHINNEY
  • C PRYOR
  • HB RICHER
  • F VERBUNT
  • M Weinberg
Publication Date
1992
Comments
Article was published at http://www.journals.uchicago.edu/page/pasp/reviews.html, but cannot be viewed.
Pages
981-1034
Citation Information
P HUT, S MCMILLAN, J GOODMAN, M MATEO, et al.. "BINARIES IN GLOBULAR-CLUSTERS" PUBLICATIONS OF THE ASTRONOMICAL SOCIETY OF THE PACIFIC Vol. 104 Iss. 681 (1992)
Available at: http://works.bepress.com/martin_weinberg/19/